| Model Number |
MR8-AS10 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bearing parts came out of the unit.At the time of the report, there was no patient involvement.
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the reported malfunction of the bearing detachment in the attachment was confirmed.The likely cause of the failure was due to corroded bearings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.